# SDR CA010621016

- Difficulty date: June 1, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 18,893 hours
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7603 · Power Lever
- Part: Pin
- Part number: 3011094
- Condition: Making Metal
- Location: Power Lever
- Part time: 16 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AT T/O POWER LEVER GOT NOTICIABLY DIFFICULT TO MOVE, EVENTUALLY SEIZING COMPLETELY AT LANDING. APPEARS TO BE MATERIAL FAILURE OF PIN
